EconPapers    
Economics at your fingertips  
 

Stochastic stability in one-way flow networks

Zhiwei Cui, Shouyang Wang, Jin Zhang and Lei Zu

Mathematical Social Sciences, 2013, vol. 66, issue 3, 410-421

Abstract: This paper considers one-way flow network formation games in which transmission through a series of agents is subject to decay. We analyze the myopic best-response dynamics of network formation games, occasionally perturbed by state-dependent random noises. Specifically, if an agent is isolated or has a direct neighbor who is better paid, it is more likely that the agent will make mistakes. Our main result identifies that only empty and wheel networks are candidates for long-term outcomes.

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489613000802
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:66:y:2013:i:3:p:410-421

DOI: 10.1016/j.mathsocsci.2013.09.003

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:66:y:2013:i:3:p:410-421